Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 3(303), Pages 157–158 (Mi umn1083)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Characterization of real Coxeter–Dynkin diagrams of simple singularities

G. G. Ilyuta

Gubkin Russian State University of Oil and Gas

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:3, 620–622

Bibliographic databases:

MSC: 20F55, 57R70, 55N10
Received: 28.10.1994

Citation: G. G. Ilyuta, “Characterization of real Coxeter–Dynkin diagrams of simple singularities”, Uspekhi Mat. Nauk, 50:3(303) (1995), 157–158; Russian Math. Surveys, 50:3 (1995), 620–622

Citation in format AMSBIB
\Bibitem{Ily95}
\by G.~G.~Ilyuta
\paper Characterization of real Coxeter--Dynkin diagrams of simple singularities
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 3(303)
\pages 157--158
\mathnet{http://mi.mathnet.ru/umn1083}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1349327}
\zmath{https://zbmath.org/?q=an:0860.58004}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..620I}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 3
\pages 620--622
\crossref{https://doi.org/10.1070/RM1995v050n03ABEH002568}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TT98400008}


Linking options:
  • http://mi.mathnet.ru/eng/umn1083
  • http://mi.mathnet.ru/eng/umn/v50/i3/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Aigunov, “On the boundedness problem for the set of orthonormal eigenfunctions for a class of Sturm–Liouville operators with a weight function of unbounded variation on a finite interval”, Math. Notes, 60:3 (1996), 321–323  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. G. G. Ilyuta, “A'Campo–Gusein-Zade diagrams as partially ordered sets”, Izv. Math., 65:4 (2001), 687–704  mathnet  crossref  crossref  mathscinet  zmath  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:241
    Full text:93
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021